Document Type

Journal Article

Department/Unit

Department of Economics

Language

English

Abstract

The estimation of coefficients in a simple regression model with autocorrelated errors is considered. The underlying distribution is assumed to be symmetric, one of Student's t family for illustration. Closed form estimators are obtained and shown to be remarkably efficient and robust. Skew distributions will be considered in a future paper.

Keywords

Autoregression, nonnormality, maximum likelihood, modified maximum likelihood, least squares, robustness, Student's t

Publication Date

2007

Source Publication Title

Communications in Statistics - Theory and Methods

Volume

28

Issue

2

Start Page

315

End Page

341

Publisher

Taylor & Francis

Peer Reviewed

1

DOI

10.1080/03610929908832300

Link to Publisher's Edition

http://dx.doi.org/10.1080/03610929908832300

ISSN (print)

03610926

Included in

Economics Commons

Share

COinS